Alert archive / Indiana / Special Weather Statements in 2021
Special Weather Statement, NWS Paducah, KY
NWS Paducah, KY issued this special weather statement at Jun 13, 2021, 1:33 AM CDT for Spencer County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 1:33 AM CDT (06:33 UTC)
- Expired
- Jun 13, 2021, 2:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Paducah, KY
County Spencer County, IN
The radar
The Louisville radar (KLVX), 81 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1684 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
447
WWUS83 KPAH 130633
SPSPAH
Special Weather Statement
National Weather Service Paducah KY
133 AM CDT Sun Jun 13 2021
INZ088-KYZ019-130715-
Spencer IN-Daviess KY-
133 AM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SPENCER AND
NORTHEASTERN DAVIESS COUNTIES UNTIL 215 AM CDT...
At 133 AM CDT, Doppler radar was tracking a strong thunderstorm near
Santa Claus, or 18 miles northeast of Rockport, moving south at 25
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Knottsville, Santa Claus, Lewisport and Waitman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3804 8679 3800 8677 3801 8680 3793 8692
3788 8689 3784 8691 3784 8685 3779 8682
3774 8682 3772 8685 3773 8702 3790 8698
3791 8694 3793 8695 3792 8698 3815 8692
3815 8680 3812 8681 3810 8677
TIME...MOT...LOC 0633Z 004DEG 21KT 3808 8682
$$
YorkWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this special weather statement went out at Jun 12, 11:54 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 12, 11:54 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Paducah KY 1154 PM CDT Sat Jun 12 2021 .UPDATE... Issued at 1154 PM CDT Sat Jun 12 2021 The AVIATION section has been updated for the 06Z TAF issuance. && .SHORT TERM...(This afternoon through Monday night) Issued at 230 PM CDT Sat Jun 12 2021 Heat indices from 100 to 105 have been the main story thus far today. It did not take long for readings to approach 100 degrees in several areas this morning, and readings have been stifling ever since. Most thunderstorm activity thus far this afternoon has been lake breeze generated in the LBL area to the west and east of the lakes. CAMS and deterministic GFS/ECMWF in poor agreement on where additional isolated to scattered storms may develop ahead of a weak surface front approaching the region as we head into late afternoon/early evening hours. Some consensus for srn IL/sw IN...then a southward movement thereafter into the evening. Rain chances then decrease behind the surface front on Sunday as a ridge of high pressure bulges eastward into the lower OH Valley. Should not be as hot behind the front Sunday, but readings will still likely make it up near near 90 in many locations. Humidity levels may also be down just a bit. Next cold front is still slated to arrive mainly on the dry side Monday as nw flow aloft strengthens. Just does not seem to be much overall moisture...with little to no upper level support or low level convergence along the front. The front will serve, however, to bring cooler and less humid air in to begin the long term forecast on Tue. .LONG TERM...(Tuesday through Saturday) Issued at 230 PM CDT Sat Jun 12 2021 The extended forecast will be dominated by northwest flow in the upper levels across our area in between ridging across the Rocky Mountains and downstream troughing over the eastern U.S. Surface high pressure is depicted to maintain dry conditions Tuesday through Thursday. Significantly less humid air will also be in place with dewpoints primarily in the 50s. A weak ripple in the northwest flow could end up igniting some isolated activity at some point, but confidence is quite low in that solution at this time. There is decent model agreement showing a mid level wave riding along the northern periphery of the western U.S. ridge and diving southeast into the Midwest/Great Lakes late in the week. Ensemble probabilities for measurable precipitation are highest Friday night into Saturday for us. However, glancing at deterministic models and a few ensemble members suggest showers and storms could return as early as Friday. For now kept most of Friday dry though. Temperatures will primarily be in the mid 80s for highs with 60s for lows. The coolest night looks to be Wednesday night when many areas could dip into the upper 50s. Friday appears to be the warmest day of the extended as southwest surface flow returns ahead of the shortwave trough helping to boost us into the upper 80s. && .AVIATION... Issued at 1154 PM CDT Sat Jun 12 2021 TSRA will continue to flirt with KEVV, KOWB, and KPAH for the next few hours. Otherwise, the forecasts are dry. Cannot rule out some MVFR fog toward morning, especially at KOWB. A thick cu field by late morning, could lead to some brief low VFR ceilings. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && UPDATE...DRS SHORT TERM...GM LONG TERM...SP AVIATION...DRS
Hazardous weather outlook, Jun 12, 2:50 PM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 250 PM CDT Sat Jun 12 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-132000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 250 PM CDT Sat Jun 12 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are forecast, mostly from late this afternoon into early tonight. A few storms could produce locally strong or damaging wind gusts, small hail and torrential downpours. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a small chance of a few isolated thunderstorms on Sunday. However, no severe weather is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jun 12, 10:54 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1054 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 4 S JUNCTION 37.66N 88.22W
06/12/2021 E1.00 INCH GALLATIN IL PUBLIC
REPORT RELAYED VIA WSIL CHANNEL 3.
&&Local storm report, Jun 12, 11:48 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1148 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG SHAWNEETOWN 37.71N 88.17W
06/12/2021 GALLATIN IL TRAINED SPOTTER
TWO LARGE LIMBS ABOUT A FOOT IN DIAMETER BLOWN DOWN. ONE
30-FOOT LIMB GRAZED A GARAGE.
&&
MYSpecial weather statement, Jun 12, 11:55 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Paducah KY
1155 PM CDT Sat Jun 12 2021
INZ081-085-086-130530-
Posey IN-Vanderburgh IN-Gibson IN-
1155 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GIBSON...
NORTHWESTERN VANDERBURGH AND NORTHEASTERN POSEY COUNTIES UNTIL 1230
AM CDT...
At 1155 PM CDT, Doppler radar was tracking a strong thunderstorm over
Owensville, or near Fort Branch, moving south at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Evansville, Princeton, Fort Branch, Haubstadt, Darmstadt, Owensville,
Poseyville, Cynthiana, Blairsville and Kasson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3834 8753 3795 8752 3796 8758 3797 8757
3798 8759 3796 8761 3799 8790 3836 8775
TIME...MOT...LOC 0455Z 007DEG 27KT 3828 8766
RJPSpecial weather statement, Jun 13, 12:30 AM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Paducah KY 1230 AM CDT Sun Jun 13 2021 INZ081-085-086-130600- Posey IN-Vanderburgh IN-Gibson IN- 1230 AM CDT Sun Jun 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GIBSON... NORTHWESTERN VANDERBURGH AND NORTHEASTERN POSEY COUNTIES UNTIL 100 AM CDT... At 1229 AM CDT, Doppler radar was tracking a strong thunderstorm over Owensville, or near Fort Branch, moving southwest at 5 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Fort Branch, Haubstadt, Owensville, Poseyville, Cynthiana and Griffin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3836 8771 3828 8752 3804 8765 3819 8793 TIME...MOT...LOC 0529Z 032DEG 6KT 3827 8767 York
Special weather statement, Jun 13, 12:46 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Paducah KY
1246 AM CDT Sun Jun 13 2021
KYZ003>006-130630-
Carlisle KY-McCracken KY-Ballard KY-Graves KY-
1246 AM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR CARLISLE...SOUTHERN MCCRACKEN...
SOUTHEASTERN BALLARD AND NORTHERN GRAVES COUNTIES UNTIL 130 AM CDT...
At 1246 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lovelaceville to near Paducah. Movement
was south southwest at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Paducah, Mayfield, Bardwell, Lone Oak, Reidland, Barkley Regional
Airport, West Paducah, Lovelaceville, Kevil, Arlington, Lowes,
Blandville and Fancy Farm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3678 8906 3679 8907 3680 8909 3679 8912
3679 8915 3711 8888 3706 8856 3704 8853
3677 8857
TIME...MOT...LOC 0546Z 041DEG 13KT 3703 8888 3704 8861
RJPSpecial weather statement, Jun 13, 1:33 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Paducah KY
133 AM CDT Sun Jun 13 2021
INZ088-KYZ019-130715-
Spencer IN-Daviess KY-
133 AM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SPENCER AND
NORTHEASTERN DAVIESS COUNTIES UNTIL 215 AM CDT...
At 133 AM CDT, Doppler radar was tracking a strong thunderstorm near
Santa Claus, or 18 miles northeast of Rockport, moving south at 25
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Knottsville, Santa Claus, Lewisport and Waitman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3804 8679 3800 8677 3801 8680 3793 8692
3788 8689 3784 8691 3784 8685 3779 8682
3774 8682 3772 8685 3773 8702 3790 8698
3791 8694 3793 8695 3792 8698 3815 8692
3815 8680 3812 8681 3810 8677
TIME...MOT...LOC 0633Z 004DEG 21KT 3808 8682
YorkThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:28 PM CDT | Special Weather Statement | PAH | Daviess | 32 min |
| Jun 12, 8:49 PM CDT | Special Weather Statement | PAH | Christian | 26 min |
| Jun 12, 8:59 PM CDT | Areal Flood Advisory | PAH | Christian | 2 hr |
| Jun 12, 9:19 PM CDT | Severe Thunderstorm Warning | PAH | Union | 26 min |
| Jun 12, 9:49 PM CDT | Special Weather Statement | PAH | Trigg | 26 min |
| Jun 12, 9:54 PM CDT | Special Weather Statement | PAH | Union | 36 min |
| Jun 12, 10:22 PM CDT | Severe Thunderstorm Warning | PAH | Union | 23 min |
| Jun 12, 10:43 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 47 min |
| Jun 12, 10:53 PM CDT | Flash Flood Warning | PAH | Crittenden, Union | 3 hr |
| Jun 12, 11:22 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 38 min |
| Jun 13, 12:02 AM CDT | Severe Thunderstorm Warning | PAH | Livingston, McCracken, Marshall | 43 min |
| Jun 13, 12:46 AM CDT | Special Weather Statement | PAH | Carlisle, McCracken | 44 min |
| Jun 12, 11:55 PM CDT | Special Weather Statement | PAH | Gibson, Posey, Vanderburgh | 35 min |
| Jun 13, 12:30 AM CDT | Special Weather Statement | PAH | Gibson | 30 min |
| Jun 13, 1:58 AM CDT | Areal Flood Advisory | PAH | Spencer | 65 min |
Nearby
Special Weather Statements in Indiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.